Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 1, Pages 131-143
http://dx.doi.org/10.1155/S0161171296000208

Magneto-thermoelastic waves induced by a thermal shock in a finitely conducting elastic half space

Department of Mathematics, Burdwan University, West Bengal, India

Received 2 April 1992; Revised 22 September 1993

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Roychoudhuri and Santwana Banerjee (Mukhopadhyay), “Magneto-thermoelastic waves induced by a thermal shock in a finitely conducting elastic half space,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 131-143, 1996. https://doi.org/10.1155/S0161171296000208.